Estimation of the parameters of Gumbel and Burr distributions in terms of $k$th record values

Tom 32 / 2005

I. Malinowska, P. Pawlas, D. Szynal Applicationes Mathematicae 32 (2005), 375-393 MSC: 62F10, 62F15, 62G99. DOI: 10.4064/am32-4-2

Streszczenie

The minimum variance linear unbiased estimators (MVLUE), the best linear invariant estimators (BLIE) and the maximum likelihood estimators (MLE) based on $m$ selected $k$th record values are presented for the parameters of the Gumbel and Burr distributions.

Autorzy

  • I. MalinowskaDepartment of Mathematics
    Technical University of Lublin
    Nadbystrzycka 38a
    20-618 Lublin, Poland
    e-mail
  • P. PawlasDepartment of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • D. SzynalDepartment of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek